Hicas of Length ≤ 4

Vanessa Miemietz, Will Turner

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)177-205
Number of pages29
JournalDocumenta Mathematica
Volume15
Publication statusPublished - 2010

Cite this

Miemietz, V., & Turner, W. (2010). Hicas of Length ≤ 4. Documenta Mathematica, 15, 177-205.

Hicas of Length ≤ 4. / Miemietz, Vanessa; Turner, Will.

In: Documenta Mathematica, Vol. 15, 2010, p. 177-205.

Research output: Contribution to journalArticle

Miemietz, V & Turner, W 2010, 'Hicas of Length ≤ 4', Documenta Mathematica, vol. 15, pp. 177-205.
Miemietz, Vanessa ; Turner, Will. / Hicas of Length ≤ 4. In: Documenta Mathematica. 2010 ; Vol. 15. pp. 177-205.
@article{22109bb3a82643ac80953f644d31fde8,
title = "Hicas of Length ≤ 4",
author = "Vanessa Miemietz and Will Turner",
year = "2010",
language = "English",
volume = "15",
pages = "177--205",
journal = "Documenta Mathematica",
issn = "1431-0635",
publisher = "Deutsche Mathematiker Vereinigung",

}

TY - JOUR

T1 - Hicas of Length ≤ 4

AU - Miemietz, Vanessa

AU - Turner, Will

PY - 2010

Y1 - 2010

M3 - Article

VL - 15

SP - 177

EP - 205

JO - Documenta Mathematica

JF - Documenta Mathematica

SN - 1431-0635

ER -